Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling of stone lodged in the right side of throat. Had clindamycin, Pencillin V, no changes. Cure ?

From beginning of august i had a feeling of a stone lodged in the right side of my throat . I went to a dcotor and he said it is a tonsilitis. He gave me a course of clindamycin . Initially off but then even before the end of the course it started to come back and disappear until, yesterday, it came back in full. I went to another doctor and he said that my entire throat is red (even though i don t have any pain or fever ). He prescribed me a 10 day course of Penicillin v which i started taking yesterday. I have already taken the first two doses but i notice no change at all.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Gousous,
Thanks for writing in to Healthcare Magic!
The stone like sensation in the throat is due to intense inflammation.
You are having sore throat and cause can be a bacterial or a viral infection.
The antibiotics are slow to act and so do not expect magic, it would start improving slowly.
To speed up it also ensure a good local hygiene-brush the teeth twice a day and rinse with chlorhexidine application locally after saline mouth gargles thrice a day. You must take full course of penicillin.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor